# SDR 2001UALA00170

- Difficulty date: February 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Aircraft time: 60,817 hours, 35,370 cycles
- Engine: Pwa JT8D15
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS THAT HIS SEAT WILL NOT LOCK INTO POSITION. REQUESTED SPECIAL HANDLING FROM ATC. SUPPLEMENTAL DATA UPDATE SHOP HISTORY ON SEATS WITH THIS DISCREPANCY TEND TO INDICATE A CONTROL CABLE ADJUSTMENT PROBLEM.   NO SHOP REPAIR RECORDS CAN BE FOUND FOR THIS PARTICULAR SEAT.   THIS 20 YEARS OLD PLUS TECHNOLOGY AVERAGES ONLY 2 WRITE-UPS PER MONTH FOR THIS TYPE OF GRIPE.  FLEET ENGINEERING CONSIDERS THIS AN ISOLATED INCIDENT.   SEAT WAS REPLACED.
